# SDR AWXA9500312

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Condition: Separated
- Location: Rt Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PHX-ABQ - ON TAKEOFF, THE NR 2 NOSE TIRE CAP SEPARATED FROM THE CARCASS.  PARTS OF TIRE CAP WERE INGESTED BY NR 2 ENGINE.  CREW SHUTDOWN NR 2 ENGINE AND RETURNED TO ABQ WITHOUT FURTHER PROBLEMS.  NO OVERWEIGHT LANDING REQUIRED.  MX FOUND DAMAGE TO C1 AND C2 COMPRESSOR BLADES, AND FIRST STAGE STATORS.  MX REMOVED AND REPLACED NR 2 NOSE TIRE PER AWM363 AND THE NR 2 ENGINE PER AWA TASK CARD R5M71003.  STATIC RIG PERFORMED PER CARD F5M76001.  TAIL PIPE TRANSFERRED PER CARD R5M78002.  ENGINE TRIMMED PER CARD F5M71002.  AC RETURNED TO  SERVICE.  (Z)
